It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Honestly, you need to toss the Tylenol 3's. All you're doing is trading 1 addiction for another and that makes no sense for someone who wants to be off of addicting pills. Your also taking a bunch of other addicting stuff like Prozac, and Ativan......all of this is just a recipe for continued addiction, not getting un-addicted.

Drop the tylenol 3's now....and deal with what's left of the withdrawals...yes you will probably have some discomfort, just deal with it. You also need to get off the "every once in a while" Ativan, because those are going to become a problem as well.....Ativan are incredibly addictive....

If you're having trouble sleeping use an OTC med i.e. Tylenol PM, Nyquil, Melatonin, Valerian Root, etc. And I mean use these for a little while, a few days, don't live on them.

You need to get your detox and withdrawal plan together, because what your doing right now is not a detox plan, your just changing pills around, one for another.......

Kat





All times are GMT -7. The time now is 10:16 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!